so i've been on a cocktail of wellbutrin xl 150mg, klonopin 1mg 2x day, and remeron 15mg at night, and I have been on the klonopin since december, and remeron for atleast 5-6 weeks now? but the wellbutrin...i have been on it for 4 weeks, maybe a little more, and i would say it is kicking in. how do i know this? i don't feel sad all the time anymore, i don't feel that dreadful depressed feeling...like that lingering ache in your whole body; i don't feel suicidal anymore. also my energy has been surprisingly good! i never feel the need to nap anymore. but, i have not felt happy. i have felt VERY APATHETIC, in a very mean way. i just don't care anymore. i don't care about my responsibilities or anyone. i have NEVER EVER been an angry person, honestly never! i mean i do get annoyed sometimes, but i would never get angry. oohhhh that is not the case anymore. everyone i know has been telling me that i have been a lot more mean, and angry for no good reason. and i have noticed it too. i do not feel happy at all. i do not feel like i love or care about anyone. i feel irritated all the time, and i feel irritated whenever i interact with people because i think they are being absolutely stupid. and i have had a couple fits of rage. one time a BAD MOVIE threw me into a huge fit of rage, i mean pure anger. i felt like i wanted to break something (NOT LIKE ME AT ALL!!!!!!!!!!!!!!!!!!!!) now my GP started me on the wellbutrin, and about a week and a half ago i went to see a new psychiatrist and i told him that i don't think the wellbutrin has kicked in yet, but it has been making me feel angry when i have never been angry before. he brushed it off and said people get side effects and it should pass. IS THIS TRUE? because i know that for some people it does not go away, and 4 weeks of anger, irritability, and apathy with it seemingly getting worse does NOT seem like this will pass. so to sum it up: wellbutrin has made me an angry, irritated, apathetic BITCH. while i was always a kind, understanding, empathetic, and deeply emotional person.
so....the question is. should i just STOP taking the wellbutrin xl? i don't think i can really taper off this since it is xl........which means i can't cut it in half. and i can't call the doctor yet about this until friday. so wtf should i do? i really don't see this getting better since it just has been getting worse. should i just stop? will i get any horrific withdrawal symptoms? PLEASE HELP! the klonopin and remeron have been good to me, but i'm scared i will become extremely suicidal if i get off the wellbutrin. this is a mess! thanks for any responses/advice.
also i want to add this in for anyone who is just starting wellbutrin: DO NOT DRINK ALCOHOL WHILE ON THIS!!!!!!!!!!!!!!!!!!!!!!!!!!! YOU WILL BECOME EXTREMELY UNINHIBITED. AND VERY ANGRY. NOT A GOOD MIX.